# SDR DALA2023030301588

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 108,819 hours, 15,951 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 - MISC/DE - DUE TO ANTI-SKID FAIL MESSAGE. CORRECTIVE ACTION: REPLACED #3 WHEEL SPEED TRANSDUCER. (9462552)
